# SDR SWAA2025092603529

- Difficulty date: August 12, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA).   REPLACED ASSIST HANDLE NUT ON FORWARD ENTRY DOOR LINING AT FORWARD GALLEY AREA (4EA) IAW AMM 25-21-31-420-802 STEP 3.B.(6).
